Has anyone had a bad experience with Loestrin 24? - AuthenticForum
 
AuthenticForum
  Register FAQ Members List Arcade Search Chat Mark Forums Read  
Register

 
 

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old 05-24-2008, 12:00 PM
JingaBingaBeans's Avatar
Denim God
 
Join Date: Sep 2007
Location: Miami, FL
Posts: 4,473
Feedback: (51)
Has anyone had a bad experience with Loestrin 24?

I was on estrostep for 2 years and I didnt really have any problems with it. I was off the pill for 2 months and now I started up again only the doc suggested Loestrin instead. Im on day 14... Ive been SO irritable all this month so far, and im bloated as hell. This could just be a hormonal result of being on BC again but I never had these problems on estrostep. I usually just get like this a day or 2 before my pd. but its been all month so far anyone else experiencing this?
__________________
Reply With Quote
Sponsored Links
Advertisement
 
  #2 (permalink)  
Old 05-24-2008, 03:20 PM
kate425's Avatar
Denim God
 
Join Date: Jun 2006
Location: CT
Posts: 5,632
Feedback: (55)
jinga, i'm on it right now, and the first month literally made me crazy. i was also super bloated and felt shitty in general. the side affects stopped/diminished for me after my 5th week on it. try it thru your second pack, and if things don't get better, ask to switch.
Reply With Quote
  #3 (permalink)  
Old 05-24-2008, 03:31 PM
Jerseylw's Avatar
Denim Addict
 
Join Date: Apr 2007
Posts: 1,608
Feedback: (12)
I agree with kate. i've been on it ever since i got off depo 2 years ago and so far, i haven't noticed any effects. give it time, and if after your second pack you still feel this way, talk to your dr. about a new method
__________________
My computer crashed
Reply With Quote
 
  #4 (permalink)  
Old 05-24-2008, 04:06 PM
Denim Addict
 
Join Date: May 2006
Location: Berkeley
Posts: 1,924
Feedback: (7)
I was on loestrin 1.5/30, not loestrin 24, and I had to stop after 14 days. I gained 8 pounds, had headaches, felt bloated, and was really irritable. It is particularly annoying because I took this pill for a year with no problems previously.
__________________
Check out my items listed for sale by **fancy**pants** She can offer discounts to members if sold thru AF. Just PM her to inquire.
Reply With Quote
  #5 (permalink)  
Old 05-24-2008, 05:20 PM
JingaBingaBeans's Avatar
Denim God
 
Join Date: Sep 2007
Location: Miami, FL
Posts: 4,473
Feedback: (51)
Dang! Well I'm glad it isn't just me. Ill see what happens after the 2nd pack. I'm sick of feeling like shit/being SO bloated. blahhh
__________________
Reply With Quote
  #6 (permalink)  
Old 05-26-2008, 05:23 PM
evelynmp's Avatar
Denim Obsessed
 
Join Date: Jun 2006
Posts: 858
Feedback: (29)
i took this for 3 months and HATED IT! i think i gained like 15 lbs during that time and i felt huge ALL THE TIME. i finally switched to ortho-tri cyclen lo and feel so much better now
Reply With Quote
  #7 (permalink)  
Old 05-26-2008, 07:42 PM
Meg's Avatar
Meg Meg is offline
Denim God
 
Join Date: Jan 2007
Location: Massachusetts
Posts: 5,611
Feedback: (156)
I've been on it for 4 months now.....no problems for me. I was on ortho tri cyclen for many years and also had no problems. Most recently I had the Mirena IUD. I really want to go off BCP b/c I generally feel like they are no good for me. I have to take them to control ovarian cysts, so I feel like a prisoner. Keep trying until you find one that works though, don't give up or let your doctor talk to you into it.
Reply With Quote
  #8 (permalink)  
Old 05-27-2008, 10:52 AM
ely0322's Avatar
Denim Addict
 
Join Date: Jun 2007
Location: The Bronx
Posts: 1,595
Feedback: (20)
i took that for 4 months last year and spotted the entire time with the exception of a week midway through the 4 month period...since then i havent taken BCP's
__________________
[ do want ]
...: anything in a TTS 23-22 or SFAM kids sz 10-12 :...
Reply With Quote
  #9 (permalink)  
Old 05-27-2008, 11:57 PM
JingaBingaBeans's Avatar
Denim God
 
Join Date: Sep 2007
Location: Miami, FL
Posts: 4,473
Feedback: (51)
hmm. I havent had any spotting yet (thank goodness) but I have gained around 10lbs and feel like craaap. Ill see what happens after 1 more month, if this continues Ill just go back to what I was on before
__________________
Reply With Quote
Reply


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off



All times are GMT -6. The time now is 02:22 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
SEO by vBSEO 3.6.0
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
 
 

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70